# SDR DL72S011036

- Difficulty date: June 22, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- Aircraft time: 61,756 hours, 46,025 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C139132
- Condition: Corroded
- Location: Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND TO BE CORRODED AT FS1009 BETWEENSTR 29L AND 28R.  THE SKIN WAS REPAIRED SIMILIAR TO THAT OF SRM 53-30-3, FIGURE 3A.  THE DAMAGE WAS FOUND AT HMV.
